MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTS12, 11X100 KII SLEEVE ZTHR 12/BX; GCJ

APPLIED MEDICAL RESOURCES CTS12, 11X100 KII SLEEVE ZTHR 12/BX; GCJ
Model Number CTS12
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: unknown.Event description: the black part inside the seal fell in the patient abdomen then was successfully retrieved.This event occurred at the end of the surgery during exsufflation.Additional information received via email from user facility on 03 august 2017: a 5mm black piece of a trocar valve has detached in the patient's abdomen.Seen during exsufflation at the end of the intervention.Type of intervention: unknown.Patient status: no patient injury or illness occurred associated with the complaint event.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant's experience of fragmentation of an internal rubber component of the seal.Based on the condition of the returned, it is likely that the damage to the seal was caused by an instrument.The instructions for use (ifu) states, "extra care should be used when inserting angular and asymmetrical instruments, such as "j" hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing." applied medical continuously seeks to improve the form, function and ease of use of its products.As part of this process, applied medical is currently researching possible device enhancements intended to further minimize the potential for this type of event to occur.

Brand Name
CTS12, 11X100 KII SLEEVE ZTHR 12/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6810294
Report Number2027111-2017-01953
Device Sequence Number16584636
Product Code GCJ
UDI-Device Identifier00607915124267
UDI-Public(01)00607915124267(17)200328(30)01(10)1293505
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/28/2020
Device Model NumberCTS12
Device Catalogue Number101244901
Device Lot Number1293505
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2017
Supplement Date Received by Manufacturer07/27/2017
Initial Report FDA Received Date08/22/2017
Supplement Report FDA Received Date09/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1